# SDR GTIA2023020936944

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 57,786 hours, 26,564 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pcu
- Part number: 786A000012
- Part serial: 0786A00LI006117
- Condition: Fault Message
- Location: 6001cm
- Part time: 57,787 hours, 26,564 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT/CTR ECAM SLAT FAULT CAME ON.  SLATS JAMMED AT ZERO.-PERFORMED TSM 27-81-00-810-810A FOR SLAT SYSTEM JAM. FOUND SLAT PCU AT FAULT. R&R SLAT PCU IAW AMM 27-84-51. OPS CHECK GOOD. A/C OK FOR CONTINUED SERVICE. NO LEAKS NOTED
